MathSciNet Relay Station
MathSciNet bibliographic data
MR2668128 20F65 (05C25)
Smirnov, A. The linearly controlled asymptotic dimension of the fundamental group of a graph manifold. (Russian) Algebra i Analiz 22 (2010), no. 2, 185--203; translation in St. Petersburg Math. J. 22 (2011), no. 2, 307–319
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement